MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015803
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported while loading a patient into the ambulance the medic alleged they felt a pop in their left hand that did not cause pain but felt as if something was out of place.The report indicated the medic did seek medical evaluation; however, no further details were provided.The complainant stated there was no indication in the injury claim that the stretcher malfunctioned in any way and that the alleged injury was related to the medic's lifting technique.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key8048382
Report Number1523574-2018-00036
Device Sequence Number11214183
Product Code FPO
UDI-Device Identifier00190790000004
UDI-Public00190790000004
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015803
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2018
Initial Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;